# SDR 2007UALA01207

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 29,275 hours, 11,028 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF GREEN HYD SYSTEM.   [06-22-07]   OPERATIONAL CHECKS FOUND GREEN HYDRAULIC SYSTEM PRESSURE AND FLUID LEVELS TO BE NORMAL, BUT WAS REPORTING LOW. FURTHER FAULT TRACING FOUND THE WIRING IN THE NR 1 EDP PRESSURE SWITCH CONNECTOR WAS DAMAGED AND CAUSING AN INTERMITTENT SHORT. REPLACED THE SWITCH CONNECTOR.
